# SDR 2001UALA00418

- Difficulty date: March 31, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N7297U
- Make and model: Boeing 727222
- Aircraft serial: 21892
- Aircraft time: 61,867 hours, 35,348 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R AT STA 336 HAS DENT DAMAGE BEYOND ALLOWABLE LIMITS OF SRM 53-10-01.  SUPPLEMENTAL DATA UPDATE INSTALLED STRINGER REPAIR PER SRM 53-10-03 FIGURE 1. MAJOR REPAIR ACCOMPLISHED.
